# SDR ASAA0852456

- Difficulty date: January 7, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 5,750 hours, 1,637 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter Gen
- Part number: 28B5457
- Condition: Faulty
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU "MAINT" LIGHT ILLUMINATED.  VERIFIED FAULT CODE 49 41244.  ACCOMPLISHED FIM 49 40 TASKS 805 806.  REPLACED STARTER GENERATOR (REF MM 49 41 21 PG 401).  GROUND VERIFICATION GOOD.
